# SDR ASOA20120812108

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 24,428 hours, 18,849 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 55635
- Condition: Discharged
- Location: Emergency Lights
- Part time: 11,306 hours, 10,875 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FIRST 3 AISLE PATH EMERGENCY LIGHTS WOULD ONLY STAY ILLUMINATED FOR 15 SECONDS AND THEN GO OFF, AND THAT THE EMERGENCY EXIT SIGN IN THE GALLEY WOULD ALSO NOT STAY ILLUMINATED.  MX R & R THE NR 1 AND NR 2 EMERGENCY LIGHT BATTERY PACKS, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
